Couldn't find what you looking for?

TRY OUR SEARCH!

I am 20 and I was diagnosed with PCOS (even though I'm thin-I honestly think I have CAH) and was put on birth control. I forgot the first type I went in, it was low hormone whatever it was, and because my acne became worse, I was then put on a generic form of yaz. The thing is my face seems so different looking now (fuller/wider/older) than when I started my bc and especially different now that I'm on the generic yaz. does birth control cause this? and if i stop, will I go back to how I use to look? when I look in the mirror I don't recognize myself anymore. I miss my old face!

Loading...

Hey you posted this question like 2 years ago so I dont even know if youre gonna see this...but Im 21 and since birth control my face has changed...did it go back to normal? please please tell me it went back to normal!
Reply

Loading...

Hi. I also took the generic yaz and my face shape changed. My body shape changed too. I was angry, and not myself at all. I stopped taking it in January, and I can finally recognize myself again. That is the worst BC ever. I hope you are not still taking it.
Reply

Loading...

Hey! I was wondering if your face went back to normal. I have noticed the same thing! I look so much older! I hate it...
Reply

Loading...

Hey! I stopped the contraceptive pill because I noticed my face changing shape as well (wider in the jaw area, fuller, and older). I've been off the pill for two months now and thankfully, my face went back to normal.
Reply

Loading...